Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 15, NWS Green Bay, WI

October 13, 2011

NWS Green Bay, WI issued this gale warning at Oct 13, 2011, 3:37 PM CDT. It took effect at Oct 14, 2011, 9:00 AM CDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 3:37 PM CDT (20:37 UTC)
In effect from
Oct 14, 2011, 9:00 AM CDT
Expired
Oct 15, 2011, 6:57 PM CDT
In force
34 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WHUS73 KGRB 132037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT THU OCT 13 2011

...WEST WINDS EXPECTED TO INCREASE ON FRIDAY...

.A LOW PRESSURE SYSTEM MOVING OVER WISCONSIN TONIGHT WILL
DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM
STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30
KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE
POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

LMZ521-541-140445-
/O.UPG.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/
/O.NEW.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
337 PM CDT THU OCT 13 2011

...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY.
  THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH
  GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER
  SATURDAY.

* WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-140445-
/O.EXT.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 7 PM
CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING BEFORE EASING LATER SATURDAY. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
647 
WHUS73 KGRB 140217
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CDT THU OCT 13 2011

...WEST WINDS EXPECTED TO INCREASE ON FRIDAY...

.A LOW PRESSURE SYSTEM OVER LAKE MICHIGAN WILL SLOWLY MOVE EAST
OVERNIGHT AND DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS
THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20
TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL
BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR.

LMZ521-541-141030-
/O.CON.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
917 PM CDT THU OCT 13 2011

...GALE WARNING REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT
SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE 
  EASING LATER SATURDAY. 

* WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-141030-
/O.CON.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
917 PM CDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
7 PM CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING BEFORE EASING LATER SATURDAY. 

* WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
128 
WHUS73 KGRB 140934
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
434 AM CDT FRI OCT 14 2011

...STRONG WINDS TODAY INTO SATURDAY...

.A DEEPENING LOW PRESSURE SYSTEM OVER LOWER MICHIGAN TODAY WILL
DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE
SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30
KNOTS THIS MORNING WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS
AFTERNOON. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO
SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO
SATURDAY NIGHT.

LMZ522-542-543-141745-
/O.UPG.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/
/O.EXB.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
434 AM CDT FRI OCT 14 2011

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS
  WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON.
  THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH
  GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER
  SATURDAY.

* WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT
  AND SATURDAY. HIGHER WAVES CAN BE EXPECTED TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-541-141745-
/O.EXT.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
434 AM CDT FRI OCT 14 2011

...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT
SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON 
  FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY 
  MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE 
  EASING LATER SATURDAY. 

* WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE
  INTO SATURDAY. HIGHER WAVES OF 6 TO 9 FEET CAN BE EXPECTED AT
  DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TH
397 
WHUS73 KGRB 141509
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CDT FRI OCT 14 2011

...STRONG WINDS INTO SATURDAY...

.A DEEPENING LOW PRESSURE SYSTEM OVER NORTHEAST MICHIGAN WILL
DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE
SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30
KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS AFTERNOON.
WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO
SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO
SATURDAY NIGHT.

LMZ521-522-541>543-142315-
/O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1009 AM CDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS. THE GUSTY
  WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE
  GUSTS UP TO 40 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY.

* WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE
  INTO SATURDAY. HIGHER WAVES OF 7 TO 10 FEET CAN BE EXPECTED AT
  DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
433 
WHUS73 KGRB 142040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT FRI OCT 14 2011

...STRONG WINDS EXPECTED THROUGH SATURDAY...

.A DEEPENING LOW PRESSURE SYSTEM OVER NORTHERN MICHIGAN WILL
DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE
SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30
KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS OVERNIGHT. WINDS WILL
REMAIN STRONG FROM THE WEST TONIGHT INTO SATURDAY...THEN BEGIN TO
DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT.

LMZ521-522-541>543-150445-
/O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY...

* WINDS WILL CONTINUE TO INCREASSE TO 20 TO 30 KNOTS. THE GUSTY
  WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE
  GUSTS UP TO 40 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY.

* WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE
  INTO SATURDAY. HIGHER WAVES OF 7 TO 10 FEET CAN BE EXPECTED AT
  DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
720 
WHUS73 KGRB 150206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT FRI OCT 14 2011

...STRONG WINDS EXPECTED THROUGH SATURDAY...

.A LOW PRESSURE SYSTEM NORTH OF LAKE SUPERIOR WILL CONTINUE TO
SLOWLY DRIFT NORTHEAST AND STRENGTHEN OVERNIGHT INTO SATURDAY.
AS THE SYSTEM DEEPENS...NORTHWEST WINDS WILL INCREASE TO 20 TO
30 KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS OVERNIGHT.
WINDS WILL REMAIN STRONG FROM THE WEST INTO SATURDAY... THEN
BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT.

LMZ521-522-541>543-151015-
/O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
906 PM CDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY...

* 20 TO 30 KNOTS WEST WINDS WILL CONTINUE OVERNIGHT AND SATURDAY
  MORNING WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE BEFORE
  EASING LATER SATURDAY.

* 4 TO 6 FEET WAVES WILL CONTINUE INTO SATURDAY. HIGHER WAVES OF
  7 TO 10 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
744 
WHUS73 KGRB 150853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT SAT OCT 15 2011

...STRONG GUSTY WEST WINDS CONTINUE TODAY...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER SOUTHEAST
ONTARIO WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST
WINDS TODAY.

LMZ521-522-541>543-151700-
/O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 AM CDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* 25 TO 35 KNOTS WEST WINDS WILL CONTINUE TODAY WITH GALE FORCE
  GUSTS UP TO 45 KNOTS BEFORE EASING LATER AFTERNOON INTO THIS
  EVENING.

* 4 TO 6 FEET WAVES WITH HIGHER WAVES OF 7 TO 10 FEET AT DEATHS
  DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TH
190 
WHUS73 KGRB 151525
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT SAT OCT 15 2011

...STRONG GUSTY WEST WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER SOUTHEAST
ONTARIO WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST
WINDS THROUGH THE WEEKEND.

LMZ521-522-541>543-152100-
/O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1025 AM CDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* 25 TO 35 KNOT WEST WINDS WILL CONTINUE...WITH GALE FORCE GUSTS
  UP TO 45 KNOTS...BEFORE EASING LATER THIS EVENING.

* 4 TO 6 FEET WAVES...WITH HIGHER WAVES OF 7 TO 10 FEET AT DEATHS
  DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
028 
WHUS73 KGRB 152029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SAT OCT 15 2011

...STRONG GUSTY WEST WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL
REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH
THE WEEKEND.

LMZ521-522-541>543-160000-
/O.EXT.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
329 PM CDT SAT OCT 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* 20 TO 25 KT WEST WINDS WILL CONTINUE...WITH GALE FORCE GUSTS UP
  TO 35 KNOTS EARLY THIS EVENING...BEFORE EASING TO 15 TO 20 KTS
  WITH GUSTS TO 25 KTS LATER THIS EVENING. THE HIGHEST GUSTS
  OVERNIGHT WILL BE NEAR DEATHS DOOR.

* 3 TO 6 FEET WAVES...WITH HIGHER WAVES OF 6 TO 8 FEET AT DEATHS
  DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN EARLY THIS
  EVENING...SUBSIDING TO 2 TO 4 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
993 
WHUS73 KGRB 152357
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT SAT OCT 15 2011

...STRONG GUSTY WINDS WILL CONTINUE...

.A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL
REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH
THE WEEKEND.

LMZ521-541-160800-
/O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/
/O.NEW.KGRB.SC.Y.0068.111015T2357Z-111017T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
657 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS
  BETWEEN 25 AND 30 KNOTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE
  TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS
  POSSIBLE SUNDAY AFTERNOON.

* 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR
  AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD TO
  3 TO 6 FT ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-160300-
/O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/
/O.NEW.KGRB.SC.Y.0068.111015T2357Z-111016T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
657 PM CDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS TO
  AROUND 25 KTS POSSIBLE THROUGH 10 PM...ESPECIALLY TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN. WINDS WILL EASE TO 10 TO 20 KTS
  OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY
  MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON.

* 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN THROUGH 10 PM. WAVES WILL SUBSIDE TO 1
  TO 3 FT AFTER MIDNIGHT. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY
  AFTERNOON.

* A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING
  SUNDAY...THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 13, 2:49 PM CDT, 48 minutes earlier.

Area forecast discussion, Oct 13, 2:49 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU OCT 13 2011

.SHORT TERM...TNGT AND FRI. LOTS OF POTENTIAL PITFALLS TO THIS
FCST OVER THE NEXT 24 HOURS AS PCPN TRENDS...TEMPS AND WINDS ALL
NEED TO BE DEALT WITH.

THE 19Z MSAS SFC ANALYSIS INDICATED A PAIR OF LOW PRES AREAS (ONE
OVER LK SUPERIOR/THE OTHER OVER CNTRL WI) WITH AN OCCLUDED FNT
CONNECTING THE LOWS AND CONTINUING SOUTH THRU NRN IL. CORRIDOR OF
LGT TO MODERATE PCPN PRECEDED THE FNT AND EXTENDED FROM N-CNTRL WI
SE THRU E-CNTRL WI. WINDS HAVE COME AROUND TO THE W-NW BEHIND THE
FNT AND HAVE STARTED TO PICK UP IN SPEED A BIT.

THE NEGATIVELY-TILTED UPR TROF TO RESIDE RIGHT OVER WI TNGT AND
ACTUALLY DOMINATE THE WEATHER OVER THE ERN THIRD OF THE CONUS. THE
SFC LOW OVER CNTRL WI IS FCST TO MOVE EAST INTO LWR MI WITH THE
DEFORMATION ZONE PIVOTING NEWD THRU NE WI. THIS SCENARIO FAVORS
THE FAR NE CORNER OF WI WITH THE BEST LIKELIHOOD OF SEEING MORE
SHWRS THRU THE NGT...WHILE CNTRL WI WOULD SEE THE LEAST AMT OF
PCPN. THE PASSAGE OF THE AFOREMENTIONED OCCLUDED FNT WL ALLOW FOR
COOLER AIR TO BEGIN ADVECTING INTO THE RGN. EXPECT MIN TEMPS TO
DROP INTO THE 40S THROUGHOUT ALL OF NE WI.

EVEN WITH THE UPR TROF SLIDING A BIT TO THE EAST...WE WL CONT TO
BE AFFECTED BY THIS SYSTEM AS NE WI TO RESIDE ON THE COLD/CYCLONIC
SIDE. STILL HAVE TO DEAL WITH WRAP-AROUND MSTR/SOME Q-VEC
CONVERGENCE OVER ABT THE NE HALF OF THE FCST AREA...THUS MORE CHC
POPS ARE NECESSARY. HAVE REMOVED POPS FROM PARTS OF CNTRL WI WHERE
CYCLONIC FLOW TO BE WEAKER. PLENTY OF CLDS TO REMAIN OVER THE RGN
WHICH WOULD LIMIT THE DIURNAL RISE IN TEMPS. PARTS OF NRN WI MAY
NOT REACH 50 DEGS WHILE CNTRL/E-CNTRL WI TO ONLY GET INTO THE LWR
TO MID 50S. LASTLY...A RATHER BLUSTERY DAY ON TAP AS THE SFC LOW
NOW OVER SE ONTARIO CONTS TO DEEPEN. WINDS COULD EASILY GUST MORE
THAN 30 MPH WITH SOME LOCALIZED 40 MPH GUSTS PSBL. HAVE RAISED
WIND SPEEDS A BIT FROM THE PREVIOUS FCST AS A RESULT.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...WINDS/MARINE
HEADLINES ARE A CONCERN ON FRI NGT/SAT...WITH PERIODIC PCPN CHCS
THE DILEMMA THROUGH THE REST OF THE PERIOD.

THE STRONG...SLOW MOVG NEGATIVELY-TILTED UPPER TROF IS EXPECTED TO
CUP OFF JUST TO OUR EAST BY FRIDAY EVG...WITH A DEEPENING SFC LOW
OVER NE LK SUP LIFTING NORTH TOWARD HUDSON BAY FRIDAY NIGHT INTO
SATURDAY. THIS WILL KEEP PCPN OVER NE WI FRI NGT...AND MAINTAIN A
TIGHT PRESSURE GRADIENT OVER THE FA INTO SATURDAY. HAVE BUMPED
POPS UP OVER THE NE HALF OF THE FORECAST AREA ON FRIDAY EVG...
AND EXTENDED MARINE HEADLINES UNTIL 00Z/SUN. MAY NEED A WIND
ADVISORY FOR DOOR COUNTY...ALTHOUGH WNW WINDS ARE NOT AS
FAVORABLE FOR STRONG WINDS ON THE BAYS ON THE WEST SHORE OF DOOR
COUNTY AND THE DEATHS DOOR/GILLS ROCK AREAS.

A JET STREAK AND A BAND OF FRONTOGENETIC FORCING IS EXPECTED TO
MOVE THROUGH MAINLY C/EC WI LATE SAT NGT/SUN MORNING...SO HAVE
BUMPED POPS UP A BIT FOR THIS QUICK-MOVING SYSTEM.

CANADIAN HIGH PRESSURE SHOULD BRING DRY CONDITIONS FROM SUNDAY
AFTERNOON INTO MONDAY. THE FCST IS NOT AS CLEAR FROM MONDAY
NIGHT INTO WEDNESDAY...WHEN AN UPPER TROF IS EXPECTED TO
PASS THROUGH THROUGH THE AREA...WITH AN ASSOCIATED SFC LOW
TRACKING FROM THE CENTRAL PLAINS TO SOMEWHERE IN THE GREAT
LAKES/OHIO VALLEY REGION. MODELS HAVE TRENDED FARTHER SE WITH
THE SFC LOW...ALTHOUGH THE 00Z GFS/ECMWF ENSEMBLE MEANS SHOWED
THE LOW PASSING CLOSE ENOUGH TO AT LEAST BRING SOME LGT PCPN TO
OUR SE COUNTIES MON NGT INTO TUES. COOL CYCLONIC N-NW FLOW IS
EXPECTED TO LINGER TUESDAY NIGHT INTO WEDNESDAY...WITH SOME
POTENTIAL FOR A MINOR LK-EFFECT RAIN AND SNOW SHOWER EVENT OVER
NC WI.

DRY CONDITIONS SHOULD RETURN BY THURSDAY...AS PACIFIC HIGH
PRESSURE ARRIVES.

TEMPERATURES SHOULD BE NEAR OR A LITTLE BELOW NORMAL
THROUGHOUT THE PERIOD.
&&

.AVIATION...NEGATIVELY-TILTED UPR TROF AND ITS ATTENDANT SFC LOW
WL CONT TO BRING UNSETTLED WEATHER TO NE WI TNGT..ESPECIALLY OVER
NRN AND ERN WI. EXPECT GENERALLY MVFR CIGS TO PREVAIL THRU THE NGT
WITH VSBYS CLIMBING FROM MVFR TO VFR AS THE HEAVIER SHWRS LIFT NE.
WRAP-AROUND MSTR ACCOMPANIED BY A CYCLONIC FLOW WL CONT TO BRING
CLDS INTO NE WI ON FRI. CANNOT RULE OUT SCT SHWRS OVER NRN OR ERN
WI...BUT FOR THE MOST PART...CIGS/VSBYS SHOULD BE IN THE VFR
CATEGORY AFT 15Z. OTHER ISSUE TO BE INCREASING WINDS ON FRI AS THE
SFC LOW DEEPENS TO OUR EAST. WINDS COULD GUSTS UP TO 40 MPH BY FRI
AFTERNOON.
&&

.MARINE...AFTER COLLABORATING WITH SURROUNDING OFFICES...HAVE
DECIDED TO ISSUE A GALE WARNING FOR THE CENTRAL PART OF THE BAY
AND NEARSHORE WATERS NORTH OF SUE STARTING FRI MORNING AND
CONTINUING THRU SAT. DEEPENING AREA OF LOW PRESSURE TO THE NE WL
ALLOW W-NW WINDS TO INCREASE LATER TNGT AND GUST TO 30 KTS SOUTH
OF SUE...BUT GUST AS HIGH AS 40 KTS NORTH OF SUE. WINDS ARE FCST
TO BEGIN DIMINISHING SAT EVENING AS THE LOW PRES PULLS FARTHER
NORTH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/KIECKBUSCH
Hazardous weather outlook, Oct 13, 2:49 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU OCT 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
249 PM CDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

WINDS ARE EXPECTED TO BACK NORTHWEST TONIGHT AND STEADILY INCREASE
AS LOW PRESSURE STRENGTHENS OVER LOWER MICHIGAN. WIND GUSTS COULD
ALREADY APPROACH SMALL CRAFT CRITERIA BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A DEEPENING LOW PRESSURE SYSTEM TRACKING NORTHEAST TOWARD
SOUTHEAST ONTARIO WILL RESULT IN BLUSTERY WEST WINDS FRIDAY INTO
SATURDAY. WIND GUSTS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
LEVELS STARTING FRIDAY MORNING AND CONTINUE THROUGH SATURDAY
AFTERNOON BEFORE SUBSIDING SATURDAY NIGHT. GALE FORCE GUSTS UP TO
45 KNOTS ARE EXPECTED OVER NORTHERN DOOR COUNTY NEAR THE DEATHS
DOOR PASSAGE AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

AK/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:20 AM CDTGale WatchGRB11 hr
Oct 13, 4:20 AM CDTSmall Craft AdvisoryGRB24 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.